# SDR 2006UALA01625

- Difficulty date: August 21, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 51,330 hours, 17,907 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN IS DENTED BEYOND LIMITS IN TWO AREAS FWD OF 2LT MED IN AREA OF PREVIOUS REPAIR AT STA 600.     CUT OUT DAMAGED AREA IN A RECT. SHAPE PARLLEL TO STR WITH A 0.50 CORNER RAD.  RETURNED ALL INDENTED AND PROJECTING SKIN TO CONTOUR.   REMOVED ALL BURRS, NICKS, SCRATCHES.  FABRICATED A DOUBLER REPAIR.
